Bulletin of the Belgian Mathematical Society - Simon Stevin

A note on the Vestfrid theorem

Yu Zhou, Zihou Zhang, and Chunyan Liu

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Let $X$ be a real Banach space, $T$ be a compact metrizable space, $C(T)$ be the real-valued continuous functions space, and $f:X\rightarrow C(T)$ be a standard $\varepsilon$-isometric embedding. Then for any $\lambda>6$ there is an isometric embedding $h: X\rightarrow C(T)$ such that $\|f(u)-h(u)\|\leq\lambda\varepsilon$ for all $u\in X$.

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 25, Number 4 (2018), 541-544.

Dates
First available in Project Euclid: 4 January 2019

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1546570908

Mathematical Reviews number (MathSciNet)
MR3896270

Subjects
Primary: 46B04: Isometric theory of Banach spaces
Secondary: 46B20: Geometry and structure of normed linear spaces 41A65: Abstract approximation theory (approximation in normed linear spaces and other abstract spaces)

Keywords
$\varepsilon$-isometric embedding Hyers-Ulam stability Banach spaces of continuous functions

Citation

Zhou, Yu; Zhang, Zihou; Liu, Chunyan. A note on the Vestfrid theorem. Bull. Belg. Math. Soc. Simon Stevin 25 (2018), no. 4, 541--544. https://projecteuclid.org/euclid.bbms/1546570908


Export citation